# SDR HALA2015112305037

- Difficulty date: November 23, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 22,127 hours, 3,482 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED, DUE TO STRONG CHEMICAL SMELL IN COCKPIT WHILE IN FLIGHT.  PERFORMED TSM 71-00-81-810-805-A, BOROSCOPED NR 1 AND 2 ENGINES-NO TROUBLE FOUND.  REMOVED MCDU'S AND INSPECTED, NO TROUBLE FOUND, RE-INSTALLED MCDU'S LP 8054092.  ACFT RELEASED FOR ETOPS VERIFICATION FLIGHT, LP 8054089.
